# SDR SWAA2014081830932

- Difficulty date: August 5, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 27,326 hours, 13,079 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW VERTICAL PRESS WEB CRACKED AT BS 663 RBL 42.  REPAIRED WEB IAW SRM.
